# SDR DALA2023021301113

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 86,819 hours, 15,988 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1813 -ATB- AIR TURN BACK TO JFK DUE TO RIGHT ENGINE VIBES AT 4.4 UNITS ON CLIMB. PERFORMED BORESCOPE WITH NO FINDINGS. PERFORMED FAN TRIM BALANCE. OPS CHECK GOOD. (4087626)
